2009-2015 ©
             ข้อมูลการเผยแพร่ผลงาน
การเผยแพร่ในรูปของบทความวารสารทางวิชาการ
ชื่อบทความ Guaranteed cost control for exponential stability of a nonlinear system with mixed time-varying delays in states and controls 
วัน/เดือน/ปี ที่ได้ตอบรับ 19 พฤศจิกายน 2561 
วารสาร
     ชื่อวารสาร Advances in Difference Equations 
     มาตรฐานของวารสาร ISI 
     หน่วยงานเจ้าของวารสาร SpringerOpen 
     ISBN/ISSN 1687-1847 
     ปีที่ 2018 
     ฉบับที่ 435 
     เดือน November
     ปี พ.ศ. ที่พิมพ์ 2562 
     หน้า 1-23 
     บทคัดย่อ This paper presents a new guaranteed cost control for exponential stability of a nonlinear system with mixed time-delays in state and feedback control. The considered mixed time-delays are both discrete and distributed time-varying delays, but not necessarily differentiable. The proposed conditions allow us to design the state feedback controllers which stabilize the closed-loop system. By constructing an appropriate Lyapunov–Krasovskii functional, new delay-dependent sufficient conditions for the existence of guaranteed cost control are given in terms of linear matrix inequalities (LMIs). Moreover, we design new quadratic cost functions and minimize their upper bound. Finally, numerical examples are given to illustrate the effectiveness and improvement over some existing results in the literature. 
     คำสำคัญ Guaranteed cost control; Exponential stability; Mixed time-varying delays; Feedback control 
ผู้เขียน
585020012-9 น.ส. นุชิรา คงจา [ผู้เขียนหลัก]
คณะวิทยาศาสตร์ ปริญญาโท ภาคปกติ

การประเมินบทความ ไม่มีผู้ประเมินอิสระ 
สถานภาพการเผยแพร่ ตีพิมพ์แล้ว 
วารสารมีการเผยแพร่ในระดับ นานาชาติ 
citation ไม่มี 
เป็นส่วนหนึ่งของวิทยานิพนธ์ เป็น 
แนบไฟล์
Citation 0